Numerical methods for solving initial value problems of some kinds of nonlinear impulsive fractional differential equations

Volume 11, Issue 10, pp 1129--1148 http://dx.doi.org/10.22436/jnsa.011.10.03 Publication Date: July 13, 2018       Article History

Authors

Yuanfeng Jin - Department of Mathematics, Yanbian University, Jilin 133002, China. Choehui Chol - Department of Mathematics, Kim Il-sung University, DPRK. Paksun Ae - Department of Mathematics, Kim Il-sung University, DPRK. Jongkum Song - Department of Mathematics, Kim Il-sung University, DPRK. Gang Lu - Department of Mathematics, School of Science, Shenyang University of Technology, Shenyang 110178, China.


Abstract

This article is concerned with the numerical solutions for initial value problems of nonlinear impulsive fractional differential equations which are actively studied recently. In this paper we construct numerical schemes for solving initial value problems of I-type impulsive fractional differential equation and II-type impulsive fractional differential equation and estimate their convergence and stability.


Keywords


MSC


References